Advanced search

Subtracting square roots repeatedly.

Denis Constales (UGent)
(1999) AMERICAN MATHEMATICAL MONTHLY. 106(2). p.167-167
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Constales, Denis. 1999. “Subtracting Square Roots Repeatedly.” American Mathematical Monthly 106 (2): 167–167.
APA
Constales, D. (1999). Subtracting square roots repeatedly. AMERICAN MATHEMATICAL MONTHLY, 106(2), 167–167.
Vancouver
1.
Constales D. Subtracting square roots repeatedly. AMERICAN MATHEMATICAL MONTHLY. 1999;106(2):167–167.
MLA
Constales, Denis. “Subtracting Square Roots Repeatedly.” AMERICAN MATHEMATICAL MONTHLY 106.2 (1999): 167–167. Print.
@article{174017,
  author       = {Constales, Denis},
  issn         = {0002-9890},
  journal      = {AMERICAN MATHEMATICAL MONTHLY},
  language     = {eng},
  number       = {2},
  pages        = {167--167},
  title        = {Subtracting square roots repeatedly.},
  volume       = {106},
  year         = {1999},
}

Web of Science
Times cited: